The Arrow Domination of Some Generalized Graphs




Domination, Arrow domination, Arrow domination number, Arrow dominating set


The aim of this article is to apply the concept of arrow domination defined by Radhi et al. (The arrow domination in graphs, International Journal of Nonlinear Analysis and Applications 12(1) (2021), 473 – 480) on some generalized graphs like Friendship graph or Fan graph, Gear graph, Helm graph, Flower graph, Sunflower graph, Triangular snake graph, Double triangular snake graph, Petersen graph, Dragon graph, Lollipop graph and Barbell graph.


Download data is not yet available.


C. Berge, Theory of Graphs and Applications, translated by A. Doig, John Wiley & Sons, Inc., New York, ix + 247 pages (1962).

A. Brandstädt, V. B. Le and J. P. Spinrad, Graph Classes: A Survey, Discrete Mathematics and Applications series, SIAM, Philadelphia, PA, xi + 295 pages (1999), DOI: 10.1137/1.9780898719796.

J. A. Gallian, A dynamic survey of graph labeling, Electronic Journal of Combinatorics DS6 (2022), 623 pages, URL: 10.37236/27.

T. W. Haynes, S. Hedetniemi and P. Slater, Fundamentals of Domination in Graphs, 1st Edition, CRC Press, Boca Raton, 464 pages (1998), DOI: 10.1201/9781482246582.

M. Herbster and M. Pontil, Prediction on a graph with a perceptron, in: Advances in Neural Information Processing Systems: Proceedings of the 2006 Conference, B. Schölkopf, J. Platt and T. Hofmann, The MIT Press, (2007), DOI: 10.7551/mitpress/7503.003.0077.

D. A. Holton and J. Sheehan, The Petersen Graph, Cambridge University Press, Cambridge (1993), DOI: 10.1017/CBO9780511662058.

K. Kavitha and N. G. David, Dominator coloring of some classes of graphs, International Journal of Mathematical Archive 3(11) (2012), 3954 – 3957, URL:

A. A. Khalil, Determination and testing the domination numbers of Helm graph, web graph and levi graph using MATLAB, Journal of Education and Science 24(2) (2011), 103 – 116, DOI: 10.33899/edusj.1999.58719.

K. B. Murthy, The end equitable domination in graph, Journal of Computer and Mathematical Sciences 6(10) (2015), 552 – 563.

S. J. Radhi, M. A. Abdlhusein and A. E. Hashoosh, The arrow domination in graphs, International Journal of Nonlinear Analysis and Applications 12(1) (2021), 473 – 480, DOI: 10.22075/ijnaa.2021.4826.

N. Senthurpriya and S. Meenakshi, Independent domination number for some special types of snake graph, Journal of Physics: Conference Series 1818(1) (2021), 012218, DOI: 10.1088/1742-6596/1818/1/012218.




How to Cite

Dipshi, & Mehra, S. (2023). The Arrow Domination of Some Generalized Graphs. Communications in Mathematics and Applications, 14(1), 333–347.



Research Article